# SDR 08FDEA00065

- Difficulty date: January 7, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 57,428 hours, 11,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NCA604641
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIRCON COMPT FOUND SUPPORT ON STA Y=575.00 CORROSION.  REPAIR CARRIED OUT  AS PER SRM 53-00-01 FIGURE 8 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
